# SDR CALA2019110301887

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 59,832 hours, 26,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT FRAME 35 L/H OUTSIDE THE CUTOUT AREA AT HOLES 2, 3,4,17,20,21,25, AND 26. REPAIRED CRACKED HOLES 2,3,4,17,20,21,25, AND 26 AT L/H FRAME 35 IAW ECRA 5331-02468. ACCOMPLISH REPAIR AT FR35-36 L/H PRESSURE PANLES HOLES PER PART 3 OF ECRA ON OR BEFORE 26 MAR 2020 ADD EMP:N PLANNING TO CONTACT ENGINEERING AFTER 26 FEB 2020, BUT BEFORE 11 -MAR 2020 FOR PERMANENT REPAIR. OK TO DIP TILL 26-MAR-2020 CONTACT PLANNING AFTER 26FEB-2020 BUT BEFORE 11-MAR-2020 FOR PERMANENT REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED QC REVIEWED RECORDS UPDATE INIT: PLN/ENG >26FEB20 <11MAR2020 T/A: 26MAR20......................LT/U224600
